Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On a problem of Hasse

Authors: H. Zassenhaus and J. Liang
Journal: Math. Comp. 23 (1969), 515-519
MSC: Primary 10.66
MathSciNet review: 0246853
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $ p$-adic method to construct explicitly a generating automorphism of the Hubert classfield over $ Q(\surd - 47)$ and to perform Tshirnhausen transformations for generating equations of the real subfield is developed.

References [Enhancements On Off] (What's this?)

  • [1] H. Zassenhaus, "On Hensel factorization," J. Number Theory, v. 1, 1969. (To appear.)
  • [2] N. Tschebotareff, "Die Bestimmung der Dichtigkeit einer Menge von Primidealen, welche zu einer gegebenen Substitutionsklasse gehören," Math. Ann., v. 95, 1925, p. 191.
  • [3] H. Hasse, Über den Klassenkörper zum quadratischen Zahlkörper mit der Diskriminante -47, Acta Arith. 9 (1964), 419–434 (German). MR 0172866 (30 #3082)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.66

Retrieve articles in all journals with MSC: 10.66

Additional Information

PII: S 0025-5718(1969)0246853-2
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia